Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the chromatic number of Kneser hypergraphs

Author: Jirí Matousek
Journal: Proc. Amer. Math. Soc. 130 (2002), 2509-2514
MSC (2000): Primary 05C15, 05C65
Published electronically: January 23, 2002
MathSciNet review: 1900856
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a simple and elementary proof of Kríz's lower bound on the chromatic number of the Kneser $r$-hypergraph of a set system $\mathcal{S}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 05C15, 05C65

Retrieve articles in all journals with MSC (2000): 05C15, 05C65

Additional Information

Jirí Matousek
Affiliation: Department of Applied Mathematics and Institute of Theoretical Computer Science (ITI), Charles University, Malostranské nám. 25, 118 00 Praha 1, Czech Republic

PII: S 0002-9939(02)06371-2
Received by editor(s): January 12, 2000
Received by editor(s) in revised form: March 30, 2001
Published electronically: January 23, 2002
Additional Notes: This research was supported by Charles University grants No. 158/99 and 159/99
Communicated by: John R. Stembridge
Article copyright: © Copyright 2002 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia